# SDR DHL2003604723

- Difficulty date: May 25, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER WING UPPER SKIN CORRODED AROUND STA XRS 184.000 BETWEEN CTR SPAR AND S-9R.  REMOVED FASTENERS, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  BLENDED OUT DAMAGED SKIN AREA IAW EODHL-030534, ED-3356.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.125) IAW EODHL-030534, ED-3356.  CLEANED, TREATED AND PRIMED DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER ON RT INNER WING UPPER SKIN AROUND STA XRS 184.000 WITH NEW FASTENERS IAW EODHL-030534, ED-3356 AND SRM 51-1-21 PG 1.  FOR LEAK CHECK SEE N/R 3824.
